RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 82, Number 2  


$\mathrm{Op}^*$ and $\mathrm C^*$ dynamical systems I. Structural parallels
A. V. Voronin, S. S. Horuzhy
163
Fluctuation forces in a three-layer medium with rough boundaries. I. Principles of perturbation theory
M. Yu. Novikov, A. S. Sorin, V. Ya. Chernyak
178
Exact solutions of a class of quasipotential equations for a superposition of one-boson exchange quasipotentials
E. A. Dei, V. N. Kapshai, N. B. Skachkov
188
Spinning string in four-dimensional spacetime as a model of $SL(2,\mathbb C)$ chiral field with anomaly. I
S. V. Talalov
199
Stochastic model of quantum mechanics
V. Yu. Podlipchyuk
208
Some properties of the Hubbard model with infinite repulsion
V. Ya. Krivnov, A. A. Ovchinnikov, V. O. Cheranovskii
216
Coordinate asymptotics of the wave function for a system of four particles free in the initial state
S. L. Yakovlev
224
Dynamics of an ensemble of single-domain magnetic particles
D. A. Garanin, V. V. Ishchenko, L. V. Panina
242
A new mechanism of particle acceleration and rotation numbers
L. D. Pustyl'nikov
257
Instability criterion for multidimensional nonlinear Hamiltonian systems
I. V. Krivoshei
268
Kinetic equations for electron excitations and heavy fermions
V. G. Bar'yakhtar, V. N. Kostur, S. E. Shafranyuk
278
Construction of generalized hydrodynamic asymptotics for classical equilibrium correlation Green's functions on the basis of a Boltzmann kinetic equation
G. O. Balabanyan
287
Centrally symmetric problem in the relativistic theory of gravitation with $\mu$ terms
Yu. M. Loskutov
304
Exact solution of classical analog of the one-dimensional Hubbard model
R. Z. Bariev
313
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019